Pacific Journal of Mathematics

Homological dimensions and Macaulay rings.

G. Levin and W. V. Vasconcelos

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 315-323.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986272

Mathematical Reviews number (MathSciNet)
MR0230715

Zentralblatt MATH identifier
0161.03903

Subjects
Primary: 13.90

Citation

Levin, G.; Vasconcelos, W. V. Homological dimensions and Macaulay rings. Pacific J. Math. 25 (1968), no. 2, 315--323. https://projecteuclid.org/euclid.pjm/1102986272


Export citation

References

  • [1] M. Auslander, Remarks on a theorem of Bourbaki, Nagoya Math. J. 27 (1966), 361- 369.
  • [2] M. Auslander and D. A. Buchsbaum, Homological dimension in local rings, Trans. Amer. Math. Soc. 85 (1957), 390-405.
  • [3] M. Auslander and D. A. Buchsbaum,Codimension and multiplicity, Ann. of Math. 68 (1958), 625-657.
  • [4] H. Bass, On the ubiquity of Gorenstein rings, Math. Zeitchr. 82 (1963), 8-28.
  • [5] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, 1956.
  • [6] I. Kaplansky, Homological dimensions of rings and modules, Univ. of Chicago, 1959 (mimeographed notes).
  • [7] E. Matlis, Injective modules over noetherian rings, Pacific J. Math. 8 (1958), 511- 528.
  • [8] M. Nagata, Local rings, Interscience, New York, 1962.